default-icon

I am loosing my hair

I am getting bold head can you give the suggestions for rectifying that.the hair becomes thinner what i do for that
views-icons 82 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on I am loosing my hair

doctor profile image
Dr. Hithysh BM Bangalore | General Physician
Answered
hello der
Minoxidil (Rogaine). Minoxidil is an over-the-counter liquid or foam that you rub into your scalp twice a day to grow hair and to prevent further hair loss. It may be used by men and women. With this treatment, some people experience hair regrowth, a slower rate of hair loss or both. The effect peaks at 16 weeks and you need to keep applying the medication to retain benefits.

Possible side effects include scalp irritation, unwanted hair growth on the adjacent skin of the face and hands, and rapid heart rate (tachycardia).

Finasteride (Propecia). This prescription drug is available only to men. It's taken daily in pill form. Many men taking finasteride experience a slowing of hair loss, and some may show some new hair growth. You need to keep taking it to retain benefits.

Rare side effects of finasteride include diminished sex drive and sexual function and an increased risk of prostate cancer. Women who are or may be pregnant need to avoid touching crushed or broken tablets.

Surgery

In the most common type of permanent hair loss, only the top of the head is affected. Hair transplant or restoration surgery can make the most of the hair you have left.

During this procedure, your surgeon removes tiny plugs of skin, each containing a few hairs, from the back or sides of your scalp. He or she then implants the plugs into the bald sections of your scalp. You may be asked to take a hair loss medication before and after surgery to improve results.

Surgical procedures to treat baldness are expensive and can be painful. Possible risks include infection and scarring.
and also have more fruits and avoid stress
consult dermatologist for further evaluation and treatment.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rashmi T V Bangalore | General Physician
Answered
Hi losing around 100 hair per day is normal , if abnormal and excess hairfall noted kindly consult dermatologist to look for cause and treat accordingly .. til then have supplement vitamin and drink excess of water...
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO